Glaucoma caused by steroid eye drops

P: I developed glaucoma this year secondary to five retinal-related surgeries several years ago. There are tissue problems, and I’ve developed a wound leak, which may necessitate removal of my Ahmed shunt if the leak does not stop. (Another shunt is not an option in my case due to scarring.) My doctor at Duke Eye Center wants me to think about TCP “just in case,” but my research indicates that ECP may be a better choice, despite being incisional. [Note: TCP stands for transscleral cyclophotocoagulation; ECP stands for endoscopic cyclophotocoagulation.]

Glaucoma is often treated with eye drops taken regularly several times a day, sometimes in combination with pills. These medications will alter the circulation of eye fluid and lower eye pressure, either by decreasing the production of fluid within the eye, or by increasing the flow leaving the drainage angle. It is important to tell all of your doctors about the eye medications you are using because glaucoma medications can have side-effects. You should notify your ophthalmologist immediately if you think you may be experiencing side-effects. Side-effects from some eye drops may include a stinging sensation, red eyes, blurred vision, headaches, or changes in pulse, heartbeat or breathing. Side-effects from pills may include tingling of fingers and toes, drowsiness, loss of appetite, bowel irregularities, kidney stones, anemia or bleeding disorders.

Glaucoma caused by steroid eye drops

glaucoma caused by steroid eye drops

Media:

glaucoma caused by steroid eye dropsglaucoma caused by steroid eye dropsglaucoma caused by steroid eye dropsglaucoma caused by steroid eye dropsglaucoma caused by steroid eye drops

http://buy-steroids.org